# SDR ASAA9580101

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK,THE EXTERIOR OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED THE BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
